# SDR AALA20100521TUL12

- Difficulty date: May 21, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 56,687 hours, 29,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER AFT SERVICE DOOR FORWARD GIRT BAR ATTACH BRACKET AREA AT STATION 1140.  INSTALLED REPAIR DOUBLER PER AARD 53-20-00-16.
